# SDR SWAA2016040550620

- Difficulty date: April 4, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 59,928 hours, 35,058 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 6938200
- Condition: Dirty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ALL LANDING GEAR INDICATED BOTH GREEN & RED LIGHTS ON FIRST APPROACH, WENT AROUND, CYCLED GEAR.  CLEANED GEAR HANDLE IAW MM.
